BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Infinite divisibility of GCD matrices

Participants in the publication
Rajendra Bhatia (Author)
J. A. Dias da Silva (Author)
Dep. Matemática
CELC - Centro de Estruturas Lineares e Combinatórias 

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
AMERICAN MATHEMATICAL MONTHLY

Publication Identifiers
ISSN - 0002-9890

Publisher
Informa UK Limited

Volume
115
Number
6

Starting page
551
Last page
553

Document Identifiers
DOI - https://doi.org/10.1080/00029890.2008.11920562


Export

APA
Rajendra Bhatia, J. A. Dias da Silva, (2008). Infinite divisibility of GCD matrices. AMERICAN MATHEMATICAL MONTHLY, 115, 551-553. ISSN 0002-9890. eISSN .

IEEE
Rajendra Bhatia, J. A. Dias da Silva, "Infinite divisibility of GCD matrices" in AMERICAN MATHEMATICAL MONTHLY, vol. 115, pp. 551-553, 2008. 10.1080/00029890.2008.11920562

BIBTEX
@article{14551, author = {Rajendra Bhatia and J. A. Dias da Silva}, title = {Infinite divisibility of GCD matrices}, journal = {AMERICAN MATHEMATICAL MONTHLY}, year = 2008, pages = {551-553}, volume = 115 }